# SDR ABXA9900011

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Fitting
- Part number: 59177176
- Condition: Cracked
- Location: Bs 1115
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PYLON BULKHEAD ATTACH FITTING CRACKED AT STATION 1115 AND LONGERON 15R.  REPLACED FITTING IAW DC9 SRM 51-30-01 AND 51-30-02.
